# SDR 2005FA0000459

- Difficulty date: March 21, 2005
- Submitted: March 31, 2005
- Operation: General aviation
- Aircraft: N32SJ
- Make and model: Piper PA-32R-301T
- Aircraft serial: 32R8429016
- Aircraft time: 2,289 hours
- Engine: Lyc TIO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL68256013
- Part serial: G042A049R
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED AT HANGAR WITH ROUGH RUNNING ENGINE.  FOUND DUEL MAG DEAD AND ON SIDE.  REMOVED MAG FROM ENGINE.  FOUND TEETH MISSING ON MAG GEAR.  WAS TOLD BY OWNER THAT MAG WAS NOT THAT OLD.
